# SDR SWAA2019080535565

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 72,072 hours, 43,180 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211977101AC
- Part serial: 0611903
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  CABIN ALTITUDE WARNING ON AT 27000 FT. CABIN ALTITUDE REACHED 10000. PSID READING IN AMBER BAND. CABIN ALTITUDE SHOWING 40000. NO PAX MASK DEPLOYMENT.  R & R NR 2 CABIN PRESSURE CONTROLLER IAW AMM.
